OK, I am getting REALLY fed up of this now, when I finished the THIRD course of antibiotics, within 5 days I am back to burning agony when I bypass, (I ONLY bypass when I have an infection) severe spasms in my abdomen, I mean double me up and make me shout out severe! 5mm+ blood clots in my leg bag, high temperature and a general feeling of being unwell.
Question is, do I:
1. shut up and put up until I can get in to see my doc (she's usually booked up weeks in advance!);
2. Phone District Nurse and see if she can help me;
3. Phone out of hours doctors and see if a doctor will come out and see me today. (It is now 18:20 UK time)
The spasms are outrageous and cause me severe pain not just when my abdomen is spasming, but constantly because I'm straining muscles that don't normally get used much.... I have pain in my whole abdomen and back area, so I think it may have developed into a kidney infection as it has not really been cured since it started weeks and weeks ago.